# SDR DALA2015080104799

- Difficulty date: July 31, 2015
- Submitted: August 5, 2015
- Operation: Air carrier
- Aircraft: N906DL
- Make and model: Doug MD-88
- Aircraft serial: 49537
- Aircraft time: 74,240 hours, 56,908 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Bs 905
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FITTING AT BS 905 X -51 AND Z -2.  ADJUSTED AND DRILLED NEW FITTING IAW DWG 3922286, REV D, SRM 51-10-4, NEW FITTING WAS TREATED AND PAINTED IAW SRM 51-10-3, PAR 14 AND 21, NEW FITTING WAS INSTALLED IAW SRM 51-30-5.
